MathSciNet Relay Station
MathSciNet bibliographic data
MR1682267 60H10 (34D99 34F05)
Mao, Xuerong Stochastic versions of the LaSalle theorem. J. Differential Equations 153 (1999), no. 1, 175–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement